# SDR RRXA11439

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Sta 160 Lbl63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION ON SEAT TRACK AT STA 46-330 LBL63.  *** CORRECTIVE ACTION *** REPLACED CORRODED SEAT TRACK  AT STA 160 LBL63 PER DC8 SRM 53-7-1 FIG 9 AND SRM 53-2-3 FIG 8A.
